Period 2 Weeks After Stopping Bcp S

2 Replies
lanislee - May 29

Hi everyone. As some of you know, I miscarried in April and was put on Yaz for one month to restart and try to regulate my system. Well, I had a period May 17 at the end of my pack of pills and it lasted 4-5 days. Then it stopped and a couple days later I was having discharge with blood and as of yesterday it was just brown stringy stuff. Anyway, today I woke up with my period, cramps, backache the whole works. Has anyone ever had this happen where you get your period on the pill and then stop the pill and get a period 2 weeks later? Thanks for any advice in advance!!

 

lillybug - May 29

Lanislee- Yes this happens alot of time (at least to most of my friends). When I stopped my last pack in November I have a normal period and two weeks almost three weeks later I got a period again, then I went on to having normal cycles for three months

 

lanislee - May 29

Lillybug; thanks so much for the info. I was just hoping that maybe something like that had happened to someone else. I thought I could start my cycle with my period off the pill, but now here's day 1 again!! haha I'm hoping my periods will even out after this one. Thanks again. What cycle day are you on? Good luck to you!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?